Matematicheskaya Teoriya Igr i Ee Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Teor. Igr Pril.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Teor. Igr Pril., 2017, Volume 9, Issue 4, Pages 3–17 (Mi mgta205)  

This article is cited in 2 scientific papers (total in 2 papers)

Multiple access game with imperfect information

Vladimir M. Bure, Elena M. Parilina

Saint Petersburg State University

Abstract: We propose a model of data transmission in the network of a special topology, in which two players (nodes of the network) tend to send as many randomly appeared data packages as they can through a common node. We assume that the player does not have complete information on the number of data packages of the other player for possible transfer to the destination node. To solve the game, we propose to use cooperative and noncooperative approaches, according to which the cooperative solution and Nash equilibrium are found. To compare the players' payoffs in the cooperative solution and the Nash equilibrium, the price of anarchy is calculated.

Keywords: data transmission, multiple access, stochastic game, imperfect information.

Funding Agency Grant Number
Russian Science Foundation 17-11-01079


Full text: PDF file (315 kB)
References: PDF file   HTML file
UDC: 519.83
BBK: 22.18

Citation: Vladimir M. Bure, Elena M. Parilina, “Multiple access game with imperfect information”, Mat. Teor. Igr Pril., 9:4 (2017), 3–17

Citation in format AMSBIB
\Bibitem{BurPar17}
\by Vladimir~M.~Bure, Elena~M.~Parilina
\paper Multiple access game with imperfect information
\jour Mat. Teor. Igr Pril.
\yr 2017
\vol 9
\issue 4
\pages 3--17
\mathnet{http://mi.mathnet.ru/mgta205}


Linking options:
  • http://mi.mathnet.ru/eng/mgta205
  • http://mi.mathnet.ru/eng/mgta/v9/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. Sun, E. Parilina, “Stochastic game of data transmission with three asymmetric players”, Contributions to Game Theory and Management, Vol Xii, Contributions to Game Theory and Management, 12, eds. L. Petrosyan, N. Zenkevich, St Petersburg Univ Grad Sch Management, 2019, 303–315  mathscinet  isi
    2. V. M. Bure, E. M. Parilina, “Stochastic game of data transmission in the presence of buffers of finite capacity”, Vestn. St.-Peterbg. Univ. Ser. 10 Prikl. Mat. Inform. Protsessy, 15:1 (2019), 39–46  crossref  mathscinet  isi  scopus
  • Математическая теория игр и её приложения
    Number of views:
    This page:161
    Full text:52
    References:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021